Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking medicines to help pregnancy. Missed periods, legs aching, decrease in libido. Suggestions?

hello doctors, i am 30 years old , height =1m52 and have a boy of 5 years old. I got pregnant one month after my marriage. However since his birth, with loads of personal problems, ive put on weight 12.3 kg and gradually my menses stopped . Last year, a doctor told me to lose weight (ive lost 6kgs in 6 months) and put me on progeyluton for 3 months, then again on cliemene for 3 months and now on lutenyl for 3 months with clomid so i can get pregnant. However i am on my 38th day of my cycle and am not getting my menses + am not pregnant + legs aching + decrease in my libido. And am very stressed out my mother in law very depressive and suffers from paranoiac and her illness having negative impact on my health and ive got many responsibilities at work being an IS audit manager. Please can you help me out
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

The only solution to your problem is de-stress yourself.
Concentrate more on your diet, exercise regularly especially brisk walking, consume lots of water.
It will definitly help

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Wed, 1 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor